# SDR DALA1317960613

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 91,483 hours, 41,938 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY SLIDE BOTTLE HAS LOW PRESSURE.  R & R SLIDE IAW JIC 7809.
